# SDR DALA2019040292107

- Difficulty date: March 29, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 88,636 hours, 38,596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR GUST LOCK BROKEN. CORRECTIVE ACTION: REMOVED GUST LOCK COLLAR AND SLIP RING UNLOCK BRACKET. INSTALLED HOLD OPEN LOCK PER B757AMM 52-11. (5835534)
